# SDR SWAA2021080316481

- Difficulty date: September 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF CORRODED / EVALUATED CORROSION ON AFT CARGO COMPARTMENT FLOOR PANEL 140CF CORROSION FOUND TO BE BEYOND 20 INCHES IN LENGTH OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW PANEL IAW AMM 25-52-01-201-801 TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
